On the Lie subgroups of infinite dimensional Lie groups
Leslie, J.
Bull. Amer. Math. Soc. (N.S.), Tome 16 (1987) no. 1, p. 105-108 / Harvested from Project Euclid
Publié le : 1987-01-14
Classification:  17B65,  22E65
@article{1183553677,
     author = {Leslie, J.},
     title = {On the Lie subgroups of infinite dimensional Lie groups},
     journal = {Bull. Amer. Math. Soc. (N.S.)},
     volume = {16},
     number = {1},
     year = {1987},
     pages = { 105-108},
     language = {en},
     url = {http://dml.mathdoc.fr/item/1183553677}
}
Leslie, J. On the Lie subgroups of infinite dimensional Lie groups. Bull. Amer. Math. Soc. (N.S.), Tome 16 (1987) no. 1, pp.  105-108. http://gdmltest.u-ga.fr/item/1183553677/